# SDR SIMA2018032028003

- Difficulty date: February 28, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN NICKED AND DENTED WITH NICKS FROM NLG BAY CUTOUT.  ACCOMPLISHED A DOUBLER REPAIR IAW ERS-EM-53MR-3187.
